# SDR AALA20071334

- Difficulty date: July 19, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N454AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49559
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW  INFLIGHT T2055/19JUL - UNABLE TO EXTINGUISH RED NOSE GEAR LIGHT ON GEAR RETRACTION.  CREW REPORTED LOUD AIR NOISE COMING FROM NOSE GEAR AREA.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPAIRED NOSE GEAR DOORS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
